How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Dermatology
Satisfied Customers: 6171
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Dermatology Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

I have red spot on the back thighs i am concern can include

Customer Question

I have strange red spots on the back of my thighs see pictures...let me know if its dangerous and if i need to go see doctor in a fast matter thank you for your help!

Submitted: 1 year ago.
Category: Dermatology
Expert:  Dr Uzair replied 1 year ago.
Hi and thanks for the query.
These look like petechiae. These in themselves are not dangerous but can be a sign of certain conditions. If you do not have any symptoms like fever, bleeding from any orifice, headaches, muscle weakness or pain in any part of your body, itching on the rash etc. then you can schedule an appointment with your PCP. However, if you have any of the above signs or if you are on any medication for blood thinning or Oral Contraceptive pills, then you need to stop the medication and go see a physician in the ER or an Urgent Care.
Let me know if you have any queries about this.
Please do leave a positive rating for the service.
Best wishes.
Customer: replied 1 year ago.

I am on progestrone 100mg on a 10 days per month basis does it count as contraceptive?

Expert:  Dr Uzair replied 1 year ago.
Yes, progesterone is a contraceptive. However, petechia are not a known side effect of Progestrone alone.
Let me know if you have any queries about this.
Please do leave a positive rating for the service.
Best wishes.